Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Alopecia, injected solution, hair growing back, now bald patch is spreading again, solution ?

Hi, I was diagnosed with alopeciaa areata 3 months back. I consulted the doctor and he injected me with some solution. The hair are growing back in the area. Now after 3 months the bald patch has started growing slowly and gradually. It was around half inch but now its nearly an inch. Will it stop spreading soon ? Regards, XXXX
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi yes u are suffering from alopecia areata.i think u r doctor has given intralesional steriods earlier for ur aa.lot of cases get cured spontaneously within course of time.oral steriods can be used to stop the progression of the disease.use of closol lotion in the morning and folica hair tincture which increases blood supply over the bald area can cause hair to regrow in bald areas.use of biotin .b12and iron supplementation can help
Answered: Mon, 11 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor